# SDR HEEA072354

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- Aircraft time: 11,122 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 6223201001
- Part serial: 3820
- Condition: Inoperative
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATIONS IN FLIGHT.
